Open Access

On analog of stochastic integral and Wick calculus in non-Gaussian infinite dimensional analysis


Full Text

Coming Soon.





Article Information

TitleOn analog of stochastic integral and Wick calculus in non-Gaussian infinite dimensional analysis
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 3, 1-12
MathSciNet MR1768162
CopyrightThe Author(s) 1997 (CC BY-SA)

Citation Example

N. A. Kachanovsky, On analog of stochastic integral and Wick calculus in non-Gaussian infinite dimensional analysis, Methods Funct. Anal. Topology 3 (1997), no. 3, 1-12.


BibTex

@article {MFAT21,
    AUTHOR = {Kachanovsky, N. A.},
     TITLE = {On  analog  of  stochastic  integral  and  Wick calculus  in  non-Gaussian  infinite  dimensional  analysis},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {3},
     PAGES = {1-12},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=21},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues